# SDR R61A201404230615

- Difficulty date: April 23, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 17,942 hours, 14,062 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bolt
- Part number: NAS62033
- Condition: Corroded
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT RT HORIZONTAL STABILIZER ACESS PANEL 344QZ HARDWARE IS CORRODED.  MX R & R RT HORIZONTAL STAB ACESS PANEL HARDWARE IAW AMM 20-10-01.
